# SDR AALA202211147042

- Difficulty date: November 3, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 62,138 hours, 25,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 270-360 Lbl60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND INNER CHORD LOCATED FROM BS 360 TO BS 270 AT LBL 60. REPLACED CHORD PER SRM 53-10-15-1A AND SRM 51-40-02.
